# SDR DALA2025041703019

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 62,154 hours, 26,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 AFT RT DOOR NOT ARM. CORRECTIVE ACTION: FOUND KNUCKLE KNOCKER GETTING STUCK. CENTERED KNUCKLE KNOCKER OPS NML REF. B757 AMM 25-66. (7005342)
